English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Twisted cubics on cubic fourfolds

MPS-Authors
/persons/resource/persons236267

van Straten,  Duco
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

Lehn_Twistd cubics_oa_2017.pdf
(Any fulltext), 504KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Lehn, C., Sorger, C., & van Straten, D. (2017). Twisted cubics on cubic fourfolds. Journal für die Reine und Angewandte Mathematik, 731, 87-128. doi:10.1515/crelle-2014-0144.


Cite as: http://hdl.handle.net/21.11116/0000-0004-08DC-C
Abstract
There is no abstract available